I had sexual intercourse with my boyfriend and he didn't use a condom. I used Plan B and hour later but days prior to that had taken Amoxicillin, and the morning after I had taken it. About a week after, I saw bright red and dark red blood coming out of me and I mistook as my period, but it eventually turned dark brown, nearly blood and did not flow like a period. That being said, I started taking my birth control because of it, but I'm sure it wasn't. Could I be pregnant? What do I do about the birth control? Should I continue taking it?
This is definitely one for your Dr. But, from my experience ( I am a mother of 7) The symptoms you describe are NOT pregnancy symptoms , but the symptoms of the medications taken... They do have side effects information describing changes in mensuration. Including chance of increased bleeding whether or not during your cycle. The plan b alone causes that too from what I understand. So, I would suggest an appointment with your ob/gyn and or even a walk in at planned parenthood. Unless you plan on abstaining, I wouldn't suggest stopping any of your normal birth control routines. There should not be the need for Plan B unless you are willing to gamble the chance of a plan C ... C for childbirth.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Mar 2015 • 1 answer
Updated 28 Nov 2015 • 1 answer
Updated 24 Aug 2016 • 3 answers
Updated 17 Nov 2017 • 2 answers
Updated 21 Mar 2018 • 1 answer